Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Test spaces for metric spaces


Author: Byron H. McCandless
Journal: Proc. Amer. Math. Soc. 10 (1959), 372-376
MSC: Primary 55.00; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0106458-6
MathSciNet review: 0106458
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. L. Blakers and W. S. Massey, The homotopy groups of a triad I, Ann. of Math. vol. 53 (1951) pp. 161-205. MR 0038654 (12:435e)
  • [2] M. L. Curtis and M. K. Fort, Jr., Homotopy groups of one-dimensional spaces, Proc. Amer. Math. Soc. vol. 8 (1957) p. 578. MR 0086296 (19:158g)
  • [3] C. H. Dowker, Mapping theorems for noncompact spaces, Amer. J. Math. vol. 69 (1947) pp. 200-241. MR 0020771 (8:594g)
  • [5] J. Dugundji, An extension of Tietze's theorem, Pacific J. Math. vol. 1 (1951) pp. 353-367. MR 0044116 (13:373c)
  • [6] S. Eilenberg, Continuous mappings of infinite polyhedra, Ann. of Math. vol. 42 (1941) pp. 459-468. MR 0005350 (3:141h)
  • [7] D. W. Hall and G. L. Spencer, Elementary topology, Wiley, 1955, p. 81. MR 0074804 (17:649a)
  • [8] S. T. Hu, Mappings of a normal space into an absolute neighborhood retract, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 336-358. MR 0026325 (10:138b)
  • [9] Y. Kodama, On $ L{C^n}$ metric spaces, Proc. Japan Acad. vol. 33 (1957) pp. 79-83. MR 0089411 (19:671b)
  • [10] B. H. McCandless, Test spaces for dimension $ n$, Proc. Amer. Math. Soc. vol. 7 (1956) pp. 1126-1130. MR 0083122 (18:662c)
  • [11] J. H. C. Whitehead, Combinatorial homotopy I, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 213-245. MR 0030759 (11:48b)
  • [12] G. W. Whitehead, Homotopy theory, mimeographed notes compiled by Robert J. Aumann. MR 0091469 (19:974c)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.00, 54.00

Retrieve articles in all journals with MSC: 55.00, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0106458-6
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society